# SDR JR2R202108091034

- Difficulty date: August 9, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N88325
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000474
- Aircraft time: 14,667 hours, 8,560 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 17030708003
- Condition: Cracked
- Location: Frm 52
- Part time: 14,667 hours, 8,560 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STUB ANGLE IS CRACKED AT FR52 FWD OF L/H AILERON QUADRANT. REPAIRED IAW EMB ETD2021-170-023455.
